# SDR VTZA96454

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079009
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

FLT 6363 - LYH - IAD - DURING APPROACH, MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY, RIGHT STARTER GENERATOR FAILED ON APPROACH.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED STARTER/GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
